Alert archive / Texas / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 13, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this severe thunderstorm warning at Mar 7, 2026, 8:57 PM CST for Duval County, Jim Wells County, Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 7, 2026, 8:57 PM CST (02:57 UTC)
- Expired
- Mar 7, 2026, 9:33 PM CST
- In force
- 36 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Duval County, TX, Jim Wells County, TX
The radar
The Corpus Christi radar (KCRP), 88 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 7, 3:52 PM CST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 3.0 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1719 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 910 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.2
The text
As transmitted.
574
WUUS54 KCRP 080257
SVRCRP
TXC131-249-080345-
/O.NEW.KCRP.SV.W.0013.260308T0257Z-260308T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Corpus Christi TX
857 PM CST Sat Mar 7 2026
The National Weather Service in Corpus Christi has issued a
* Severe Thunderstorm Warning for...
Northeastern Duval County in south central Texas...
Northwestern Jim Wells County in south central Texas...
* Until 945 PM CST.
* At 857 PM CST, a severe thunderstorm was located near Rosita, or 10
miles east of Freer, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
San Diego, Alice Acres, Tecalote, and Rosita.
This includes the following highways...
US Highway 281 between mile markers 658 and 664, and between mile
markers 672 and 674.
US Highway 59 near mile marker 760.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2786 9857 2796 9854 2797 9807 2769 9811
2781 9853
TIME...MOT...LOC 0257Z 269DEG 26KT 2787 9845
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
AE2 follow-up statements
124
WWUS54 KCRP 080312
SVSCRP
Severe Weather Statement
National Weather Service Corpus Christi TX
912 PM CST Sat Mar 7 2026
TXC131-249-080345-
/O.CON.KCRP.SV.W.0013.000000T0000Z-260308T0345Z/
Duval TX-Jim Wells TX-
912 PM CST Sat Mar 7 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CST
FOR NORTHEASTERN DUVAL AND NORTHWESTERN JIM WELLS COUNTIES...
At 912 PM CST, a severe thunderstorm was located 8 miles northeast of
Rosita, or 9 miles northwest of San Diego, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Tecalote.
This includes US Highway 281 between mile markers 660 and 664, and
near mile marker 672.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2790 9851 2796 9845 2797 9807 2777 9810
2785 9848
TIME...MOT...LOC 0312Z 269DEG 26KT 2787 9833
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
EMF532
WWUS54 KCRP 080333
SVSCRP
Severe Weather Statement
National Weather Service Corpus Christi TX
933 PM CST Sat Mar 7 2026
TXC131-249-080343-
/O.CAN.KCRP.SV.W.0013.000000T0000Z-260308T0345Z/
Duval TX-Jim Wells TX-
933 PM CST Sat Mar 7 2026
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DUVAL AND
NORTHWESTERN JIM WELLS COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CST for
south central Texas.
&&
LAT...LON 2790 9851 2796 9845 2797 9807 2777 9810
2785 9848
TIME...MOT...LOC 0332Z 269DEG 26KT 2787 9815
$$
TEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 5:39 PM CST, 3 hours 18 minutes earlier. Its key messages:
- Updated at 522 PM CST Sat Mar 7 2026
- Medium to high rain chances (50-90%) this weekend. A Marginal Risk (level 1 of 4) of Excessive Rainfall is in place for most of South Texas today.
- A Slight Risk (level 2 of 5) for severe weather is in place for today over the northern to northeastern portions of the area, with a Marginal Risk (level 1 of 2) for the remainder of South Texas. The main hazards will be large hail to very large hail possible and damaging winds.
Area forecast discussion, Mar 7, 5:39 PM CST, 3 hours 18 minutes before
Area Forecast Discussion National Weather Service Corpus Christi TX 539 PM CST Sat Mar 7 2026 ...New AVIATION... .KEY MESSAGES... Updated at 522 PM CST Sat Mar 7 2026 - Medium to high rain chances (50-90%) this weekend. A Marginal Risk (level 1 of 4) of Excessive Rainfall is in place for most of South Texas today. - A Slight Risk (level 2 of 5) for severe weather is in place for today over the northern to northeastern portions of the area, with a Marginal Risk (level 1 of 2) for the remainder of South Texas. The main hazards will be large hail to very large hail possible and damaging winds. && .DISCUSSION... Issued at 234 PM CST Sat Mar 7 2026 Per satellite imagery cloud appear to be breaking to allow for daytime heating ahead of the impending cold front. The 18Z sounding has about 2600 J/kg sbcape over the region with no CIN. Surface to equilibrium level bulk shear (71 knots), steep 700 to 500mb lapse rates (7.6 degrees C/KM), and moderate to high MUCAPE (2627 J/Kg) are all pointing to large to very large hail being a definite threat. The environment does also support a damaging wind threat with the potential for microbursts. The likely timing of storms entering the area will be around 4-6 PM. Showers and storms are expected to persist through the overnight period into tomorrow morning. Due to these factors SPC maintained our region northern to northwestern portions of the region in a Slight Risk (2 out of 5), with the remainder of South Texas in a Marginal Risk(1 out of 5). Model guidance has trended back on rainfall total amounts tremendously. This time yesterday, models were forecasting amounts in the Brush Country mainly around 2-3 inches with locally higher amounts. This cycle we are now only expecting amounts up to an inch with locally higher amounts. This is due to model guidance favoring towards a faster solution for showers and storms to move through the region. This is likely due to forecasted stronger bulk shear values around 50-60 knots. Other factors such as DCP of 2 (derecho composite parameter), Effective bulk shear difference (28 knots), high MUCAPE (2627 J/Kg), and efficient 0-6km mean wind (19 knots) supports storms congealing into a line of convection with likely embedded supercells. This would limit the potential for flooding rain though it will remain possible. Due to this WPC has transitioned all of South Texas into a Marginal Risk (1 out of 5) for Excessive Rainfall. Activity should begin to wind down by Sunday morning, with rain chances waning throughout the remainder of the day for majority of the region. Low chances for rain will exist for the beginning of the week. By midweek we will see another disturbance swing through the region bringing our next best chance for rain. && .AVIATION... (00Z TAFS) Issued at 522 PM CST Sat Mar 7 2026 Showers and thunderstorms have developed to the north of COT and VCT. Expect convection will start to develop over South Texas in the next hour or two and continue through the night. Some storms could be strong to severe, particularly over the Brush Country. Large hail, damaging winds, and high rainfall rates are possible. By late tonight/early Sunday morning, convection will likely have decreased, with some lingering showers expected into the afternoon. Low to medium rain chances will continue through Sunday area wide. VFR visibility will linger with VFR ceilings becoming MVFR to IFR between 02Z and 06Z, with IFR to LIFR ceilings and visibility possible in and around any thunderstorms. Winds will shift from southeast to the north/northeast. && .MARINE... Issued at 234 PM CST Sat Mar 7 2026 Moderate (BF 4) southeasterly flow is expected today. Winds will diminish to a gentle to moderate (BF 3-4) tonight through Monday. Winds will increase once again to a moderate to fresh breeze (BF 4-5) Monday night ahead of another cold front. A medium to high (40-70%) chance of showers and thunderstorms will develop this afternoon and tonight and continue through Sunday before decreasing to a low (<25%) chance Sunday night that will persist into early next week. && .FIRE WEATHER... Issued at 234 PM CST Sat Mar 7 2026 Rain chances will increase to medium to high (50-90%) today as a cold front moves into the area. Strong to severe thunderstorms are possible, especially over the Brush Country. With expected rainfall, increased moisture, and a decrease in the winds, elevated fire weather conditions are not anticipated. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 66 79 69 84 / 60 60 20 20 Victoria 61 77 65 83 / 70 60 10 20 Laredo 64 75 65 88 / 80 70 70 10 Alice 64 79 67 88 / 80 70 30 20 Rockport 66 79 69 81 / 60 60 10 10 Cotulla 61 73 65 86 / 80 70 50 20 Kingsville 65 81 68 87 / 70 60 30 10 Navy Corpus 68 77 70 78 / 60 50 20 20 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && DISCUSSION...NP/92 AVIATION...LS/77
In the hours before
Special weather statement, Mar 7, 6:09 PM CST, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
609 PM CST Sat Mar 7 2026
TXZ229-230-080100-
McMullen TX-La Salle TX-
609 PM CST Sat Mar 7 2026
...A STRONG THUNDERSTORM WILL IMPACT EASTERN LA SALLE AND CENTRAL
MCMULLEN COUNTIES THROUGH 700 PM CST...
At 609 PM CST, Doppler radar was tracking a strong thunderstorm 13
miles northwest of Loma Alta, or 18 miles southwest of Tilden, moving
northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Tilden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CST for
south central Texas.
&&
LAT...LON 2810 9876 2814 9884 2853 9863 2837 9835
2813 9865
TIME...MOT...LOC 0009Z 207DEG 22KT 2823 9871
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
AESpecial weather statement, Mar 7, 7:01 PM CST, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
701 PM CST Sat Mar 7 2026
TXZ229-230-239-240-080130-
McMullen TX-Webb TX-Duval TX-La Salle TX-
701 PM CST Sat Mar 7 2026
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN DUVAL...EAST
CENTRAL WEBB...SOUTHEASTERN LA SALLE AND SOUTHWESTERN MCMULLEN
COUNTIES THROUGH 730 PM CST...
At 700 PM CST, Doppler radar was tracking a strong thunderstorm 13
miles southeast of Fort Ewell Site, or 18 miles northwest of Freer,
moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Freer.
This includes US Highway 59 between mile markers 766 and 772.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CST for
south central Texas.
&&
LAT...LON 2783 9897 2787 9905 2795 9908 2803 9902
2818 9879 2788 9856
TIME...MOT...LOC 0100Z 224DEG 25KT 2799 9889
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
AESpecial weather statement, Mar 7, 8:25 PM CST, 32 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
825 PM CST Sat Mar 7 2026
TXZ231-241-080315-
Live Oak TX-Jim Wells TX-
825 PM CST Sat Mar 7 2026
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL JIM WELLS AND
SOUTH CENTRAL LIVE OAK COUNTIES THROUGH 915 PM CST...
At 825 PM CST, Doppler radar was tracking a strong thunderstorm over
Annarose, or 13 miles south of George West, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Mount Lucas, Annarose, and Lagarto.
This includes US Highway 281 between mile markers 642 and 650.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CST for
south central Texas.
&&
LAT...LON 2815 9825 2820 9821 2820 9794 2803 9796
2809 9823
TIME...MOT...LOC 0225Z 264DEG 13KT 2813 9816
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
AEThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 6:09 PM CST | Special Weather Statement | CRP | McMullen | 51 min |
| Mar 7, 6:32 PM CST | Severe Thunderstorm Warning | CRP | McMullen | 28 min |
| Mar 7, 6:51 PM CST | Severe Thunderstorm Warning | CRP | Live Oak, McMullen | 54 min |
| Mar 7, 7:01 PM CST | Special Weather Statement | CRP | La Salle | 29 min |
| Mar 7, 7:22 PM CST | Severe Thunderstorm Warning | CRP | Duval, McMullen, Webb | 53 min |
| Mar 7, 7:43 PM CST | Severe Thunderstorm Warning | CRP | Duval, Jim Wells, Live Oak, McMullen | 28 min |
| Mar 7, 8:09 PM CST | Severe Thunderstorm Warning | CRP | Duval | 51 min |
| Mar 7, 8:25 PM CST | Special Weather Statement | CRP | Live Oak | 50 min |
| Mar 7, 8:43 PM CST | Severe Thunderstorm Warning | CRP | Webb | 27 min |
| Mar 7, 10:11 PM CST | Special Weather Statement | CRP | Webb | 49 min |
| Mar 7, 10:28 PM CST | Severe Thunderstorm Warning | CRP | Duval, Webb | 15 min |
| Mar 8, 3:45 AM CDT | Special Weather Statement | CRP | Dimmit | 45 min |
| Mar 8, 4:24 AM CDT | Special Weather Statement | CRP | La Salle | 36 min |
| Mar 8, 6:26 AM CDT | Special Weather Statement | CRP | Webb | 34 min |
| Mar 8, 8:20 AM CDT | Special Weather Statement | CRP | Webb | 25 min |
| Mar 8, 9:15 AM CDT | Severe Thunderstorm Warning | CRP | Webb | 30 min |
| Mar 8, 9:40 AM CDT | Special Weather Statement | CRP | Webb | 35 min |
| Mar 8, 9:43 AM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 47 min |
| Mar 8, 10:28 AM CDT | Severe Thunderstorm Warning | CRP | Duval, La Salle, McMullen, Webb | 47 min |
| Mar 8, 11:15 AM CDT | Special Weather Statement | CRP | McMullen | 30 min |
| Mar 8, 1:18 PM CDT | Areal Flood Advisory | CRP | Victoria | 117 min |
| Mar 8, 1:30 PM CDT | Special Weather Statement | CRP | Calhoun | 30 min |
| Mar 8, 1:58 PM CDT | Areal Flood Advisory | CRP | Victoria | 3 hr |
| Mar 8, 2:52 PM CDT | Areal Flood Advisory | CRP | Aransas, Calhoun, Refugio, San Patricio | 3 hr |
| Mar 8, 3:24 PM CDT | Areal Flood Warning | CRP | Aransas, Refugio, San Patricio | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.